# SDR SIMA202008076001

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 14,098 hours, 9,087 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND FLIGHT DECLARED AN EMERGENCY FOR MECH PARKING BRAKE NOT RELEASE MESSAGE EICAS. CFR FOLLOWED FLT TO GATE,  PARKING BRAKE NOT RELEASED EICAS MESSAGE ILLUMINATED.  FOLLOWED FIM 32-41-00,  R & R EMERGENCY BRAKE PRESSURE SWITCH SYSTEM NR 2 IAW AMM 32-44-09.  OPS CHECKED GOOD.
